Free Access
Issue
ESAIM: M2AN
Volume 31, Number 3, 1997
Page(s) 359 - 380
DOI https://doi.org/10.1051/m2an/1997310303591
Published online 31 January 2017
  1. [BS87] A. BENABDALLAH et D. SERRE, 1987, Problèmes aux limites pour des systèmes hyperboliques non linéaires de deux équations à une dimension d'espace, C.R. Acad. Sci. Paris, t. 305, Série I, p. 677-680. [MR: 917595] [Zbl: 0632.35040]
  2. [DG90] B. DUBROCA, G. GALLICE, 1990, « Résultats d'existence et d'unicité duproblème mixte pour des systèmes hyperboliques de lois de conservation monodimensionnels», Comm. in Partial Dififerential Equations, 15(1), p. 59-80. [MR: 1032623] [Zbl: 0735.35092]
  3. [Gis95] M. GISCLON, 1996, « Étude des conditions aux limites pour un système strictement hyperbolique, via l'approximation parabolique», Journal de Mathématiques pures et appliquées, 75, p. 485-508. [MR: 1411161] [Zbl: 0869.35061]
  4. [HS89] A. HEIBIG, D. SERRE, 1989, « Une approche algébrique du problème de Riemann», C.R. Acad. Sci. Paris, t. 309, Série I, p. 157-162. [MR: 1005630] [Zbl: 0691.35060]
  5. [Lev90] R. J. LÉVÊQUE, Numerical Methods for Conservation Laws, Lectures in Mathematics, ETH Zürich, Birkhäuser, 1990. [MR: 1077828] [Zbl: 0723.65067]
  6. [LY85] LI TA TSIEN, YU WEN-CI, Boundary value problems for quasilinear hyperbolic systems, Duke University, Mathematics Séries, Durham, 1985. [MR: 823237] [Zbl: 0627.35001]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you